MAUDE Adverse Event Report: BECKMAN COULTER COULTER LH 750 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER LH 750 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL
Model Number 750
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) was able to confirm the reported malfunction.The fse did not observe any bubbles in the instrument fluidics.To resolve the reported issue the fse verified the rbc bath connection and replaced the short tubing from the sweep flow canister to the bottom of the rbc aperture and clenz /isoton areas.Bec internal identifier(b)(4).
 
Event or Problem Description
Customer reported erratic high platelets on their coulter lh 750 hematology analyzer.The customer did not specify if the high platelets occured during controls or patient results.There was no report of change or effect to patient treatment as a result fo this event.The customer indicated that, "they have internal checks for elevated and (or) abnormal results, which includes patient history, running the same sample on the other instrument, and (or) making a manual slide etc.They feel confident that their internal procedures prevented any falsely elevated plt result from being released, and as far as they know, no patient was impacted" neither printouts for patient data or qc results were provided by the customer.

Brand Name
COULTER LH 750 HEMATOLOGY ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea, fl
MDR Report Key9866519
Report Number1061932-2020-01933
Device Sequence Number14190978
Product Code GKZ
UDI-Device Identifier15099590264772
UDI-Public(01)15099590264772(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K061574
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number750
Device Catalogue Number6605632
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2018
Initial Report FDA Received Date03/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1